DOI QR코드

DOI QR Code

SYNDETIC SEQUENCES AND DYNAMICS OF OPERATORS

  • Rezaei, Hamid (Department of Mathematics College of Sciences Yasouj University)
  • Received : 2011.03.17
  • Published : 2012.07.31

Abstract

In the present paper, we show that a continuous linear operator T on a Frechet space satisfies the Hypercyclic Criterion with respect to a syndetic sequence must satisfy the Kitai Criterion. On the other hand, an operator, hereditarily hypercyclic with respect to a syndetic sequence must be mixing. We also construct weighted shift operators satisfying the Hypercyclicity Criterion which do not satisfy the Kitai Criterion. In other words, hereditarily hypercyclic operators without being mixing.

References

  1. F. Bayart and E. Matheron, Daynamics of Linear Operators, Cambridge University Press, Cambridge, 2009.
  2. F. Bayart and E. Matheron, Hypercyclic operators failing the hypercyclicity criterion on classical Banach spaces, J. Funct. Anal. 250 (2007), no. 2, 426-441. https://doi.org/10.1016/j.jfa.2007.05.001
  3. J. Bes and A. Peris, Hereditarily hypercyclic operators, J. Funct. Anal. 167 (1999), no. 1, 94-112. https://doi.org/10.1006/jfan.1999.3437
  4. P. S. Bourdon and J. H. Shapiro, Cyclic phenomena for composition operators, Mem. Amer. Math. Soc. 125 (1997), no. 596, x+105 pp.
  5. K. C. Chan and J. H. Shapiro, The cyclic behavior of translation operators on Hilbert spaces of entire functions, Indiana Univ. Math. J. 40 (1991), no. 4, 1421-1449. https://doi.org/10.1512/iumj.1991.40.40064
  6. R. M. Gethner and J. H. Shapiro, Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc. 100 (1987), no. 2, 281-288. https://doi.org/10.1090/S0002-9939-1987-0884467-4
  7. S. Grivaux, Hypercyclic operators, mixing operators, and the bounded steps problem, J. Operator Theory 54 (2005), no. 1, 147-168.
  8. G. Godefroy and J. H. Shapiro, Operators with dense invariant cyclic vector manifolds, J. Funct. Anal. 98 (1991), no. 2, 229-269. https://doi.org/10.1016/0022-1236(91)90078-J
  9. C. Kitai, Invariant closed sets for linear operators, Ph.D. thesis, Univ. of Toronto, Toronto, 1982.
  10. A. Peris and L. Salvidia, Syndetically hypercyclic operators, Integral Equations Operator Theory 51 (2005), no. 2, 275-281. https://doi.org/10.1007/s00020-003-1253-9
  11. H. Rezaei, Notes on dynamics of the adjoint of a weighted composition operator, Taiwanese J. Math. 14 (2010), no. 4, 1377-1384. https://doi.org/10.11650/twjm/1500405954
  12. S. Rolewicz, On orbits elements, Studia Math. 32 (1969), 17-22. https://doi.org/10.4064/sm-32-1-17-22
  13. M. de la Rosa and C. Read, A hypercyclic operator whose direct sum is not hypercyclic, preprint, 2006.
  14. F. Leon-Saavedra and A. Montes-Rodryguez, Linear structure of hypercyclic vectors, J. Funct. Anal. 148 (1997), no. 2, 524-545. https://doi.org/10.1006/jfan.1996.3084
  15. H. Salas, Hypercyclic weighted shifts, Trans. Amer. Math. Soc. 347 (1995), no. 3, 993-1004. https://doi.org/10.1090/S0002-9947-1995-1249890-6
  16. J. H. Shapiro, Notes on the dynamics of linear operators, unpublished notes.
  17. B. Yousefi and H. Rezaei, Hypercyclic property of weighted composition operators, Proc. Amer. Math. Soc. 135 (2007), no. 10, 3263-3271. https://doi.org/10.1090/S0002-9939-07-08833-8